# SDR IPXA2019032540482

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 15,528 hours, 9,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR EMERGENCY EXIT SIGN BOTTOM LIGHT BULB INOP. RELAMPED CREW ENTRY DOOR EMER EXIT SIGN IAW A300-MM 33-51-13 O/C GOOD.
